# SDR ERAA097503

- Difficulty date: April 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 15,749 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED G SWITCH TEST.  DAMAGED MOUNTING TRAY AND END CAP.  REPLACED G SWITCH, MOUNTING TRAY AND END CAP.  TESTED AS NECESSARY.
